Reduced Fusion Systems Over 2-Groups of Sectional Rank at Most 4 /

Saved in:
Bibliographic Details
Author / Creator:Oliver, Robert, 1949- author.
Imprint:Providence, RI : American Mathematical Society, 2016.
Description:v, 100 pages : table ; 25 cm.
Series:Memoirs of the American Mathematical Society, 0065-9266 ; volume 239, number 1131
Memoirs of the American Mathematical Society ; volume 239, number 1131.
Subject:Finite groups.
Finite simple groups.
Algebraic topology.
Algebraic topology.
Finite groups.
Finite simple groups.
Format: Print Book
URL for this record:
Hidden Bibliographic Details
ISBN:9781470415488 (alk. paper)
1470415488 (alk. paper)
Notes:"Volume 239, number 1131 (third of 6 numbers), January 2016."
Includes bibliographical references and index.
Text in English.


Loading map link
Holdings details from Mansueto
Call Number: QA1.A528 no.1131
c.1 To check availability consult the series record. Intellectual item Need help? - Ask a Librarian